# SDR DL72W950406

- Difficulty date: January 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2807W
- Make and model: Boeing 727247
- Aircraft serial: 20579
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622295
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, FOUND NR 6 RIB FOR NR 3 SLAT CRACKED.  REPAIRED PER SRM 57-54-0.
